# SDR AALA20151210002

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 70,757 hours, 37,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WORK CARD 5403.  EGRESS POWER SUPPLY AB5-3 FAILED TEST.  REPLACED AB5-3 EGRESS LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-60-98.  TESTED OK.  THE ACFT WAS NOT GNDED.
